# SDR SIMA953052

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 263
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Restrictors
- Part number: 025AB1115
- Condition: Clogged
- Location: Te Flaps
- Part time: 21,246 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FLT 4234 - DURING APPROACH, FLAP EXTENSION LIGHT ILLUMINATED.  FLAPS VERY SLOW TO RETRACT, AFTER EXTENSION, FLAPS RETRACTED.  FLAPS EXTENSION AND RETRACTION INTERMITTENT.  REMOVED AND INSPECTED FLAP VALVE BLOCK RESTRICTORS IAW JIC 27-54-21, OPS CHECK AND LCK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  PART TOTAL CYCLES, 26297.0.  REFERENCE, OPERATOR CONTROL NR 95ZZZX6350.  (X)
